MAUDE Adverse Event Report: BARD ACCESS SYSTEMS XPORT ISP MRI 8 FR GROSH W/MI; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS XPORT ISP MRI 8 FR GROSH W/MI; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 7757540
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7757540 port & catheter allegedly had a defective component.This report was received from a single source.This event did not involve patient with no patient contact.The patients age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: one sample was returned for the reported malfunction.The lot number was provided and lot history review was performed.The device evaluation identified the distal segment of the vessel dilator slightly curved and belled open with the tip evidencing deformation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4 h11: b5, h6(results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7757540 port & catheter allegedly had a defective component.This report was received from a single source.This malfunction did not involve patient as there was no patient contact.The patients age, weight and gender were not provided.

Brand Name
XPORT ISP MRI 8 FR GROSH W/MI
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9211278
Report Number3006260740-2019-03208
Device Sequence Number11550005
Product Code LJT
UDI-Device Identifier00801741027505
UDI-Public(01)00801741027505
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7757540
Device Catalogue Number7757540
Device Lot NumberRECP0214
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1